Publication «De resolutione formularum quadraticarum indeterminatarum per numeros integros»

Year of publishing:
1764
Place of publication:
Petropolis
Pages:
37
Publication Language:
Latin
Scientific topics
  • 27.15.15 Elementary arithmetic
Full text:
Bibliographic Description:
Эйлер, Леонард. De resolutione formularum quadraticarum indeterminatarum per numeros integros / Auctore L. Eulero // Novi Commentarii Academiae Scientiarum Imperialis Petropolitanae. - Petropolis, 1764. - T. 9 (1762-1763). – C. 3-39.
Additional Information:
E279, On the resolution of formulas of squares of indeterminates by integral numbers (Opera Omnia: Series 1, Volume 2, pp. 576-611).